# SDR 2024FA0000212

- Difficulty date: March 11, 2024
- Submitted: March 11, 2024
- Operation: General aviation
- Engine: Cfmint CFM567B20
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Part number: UNKNOWN
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 LIFE LIMITED PART POSSIBLE DAMAGE DURING PREVIOUS MAINTENANCE CFM56-7B  ESN 890800 INSTALLED ON AMERICAN AIRLINES (NO REG AVAILABLE). AFFECTED BY AD 2024-0067-E HTTPS://AD.EASA.EUROPA.EU/AD/2024-0067-E (EFFECTIVITY DATE AFTER 2024/MAR/11), FAA AD IS IN PROGRESS.  ESN 890800 CFM56-7B 1) CDP SEAL S/N GFF5GL4T P/N 2116M25P01 2) HPC STAGE 3 DISC S/N  XAEY9605 P/N 2116M23P01 3) HPT REAR SHAFT S/N TMTA3602 P/N 1864M90P04
